Daily Chronic Headaches/migraines

I have been on depo for one shot and two weeks after the injection I woke up with this horrendous headache. Nothing seems to help the pain, it's been 5 months since my shot and the headaches are not getting any better, the pain is becoming intolerable. I've had a history with migraines in the past and I read that you shouldn't take this if you've had a history of headaches/migraines. Of course I didn't find this out until after it was too late. Has anyone else experienced this? The dr keeps telling me he doesn't think it's the depo but I've had so many tests run and everything comes back normal. I don't know what else to do I'm in so much pain and running out of options. How long is depo supposed to stay in your system and will these headaches ever go away?! :(

Amanda
Mandz887 Mandz887
22-25
2 Responses Sep 13, 2012

I have been on the shot for 6 weeks and before it I never got headaches. Now headaches happen on the daily for me. Your not alone!

Maybe you have a neck injury, even a minor one, that's causing tension, making your head hurt.

it could be but I've had multiple MRI's of my neck and head...all have come back clear...the only thing that's been different is the shot. I'll have to look into that with my doctor, thank you for your input!